# SDR SWIA2019111246757

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 39,644 hours, 34,860 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON FINAL. RAN QRH AND LANDED.  FLIGHT # 3897   CLOSED  NO FOD FOUND IN FLAP WELLS AFTER GVI BY CREW. RESET  AND OPERATED  FLAPS 5 FULL CYCLES. OK TO CONTINUE IN SERVICE FOR 10 FLT CYCLES.  MCI CREATED FOR AD COMPLIANCE BY MCC...
